# SDR USAA980491

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 1154340
- Condition: Corroded
- Location: Bs 4850-5305
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND GALLEY 2 INBOARD MOUNT EXCESSIVLEY CORRODED, .50 INCH BY .25 INCH AREA AT STA 4850 - STA 5305.  REPAIRED PER SRM 51-70-00.  (X)
